Acetaminophen Recalled due to Mislabeling

Comments (0)

Medline Industries recently announced a nationwide recall of acetaminophen tablets. The tablets were mislabeled with the incorrect strength. The recall is for bottles of acetaminophen tablets labeled 325mg, 100 pills per bottle. The tablets are actually 500mg.

Medline Industries has notified its distributors and retailer customers and is arranging for the products to be returned. Acetaminophen is a popular over-the-counter pain reliever that can be taken several times a day. If it is taken at the maximum labeled dose, liver toxicity or liver failure could occur.

When a company mislabels a drug, tragic accidents can occur. Although in this case, the mistake was found early and it’s unlikely that any consumers will suffer liver failure as a result of the mislabeling, consumers can in some cases suffer dire consequences because of drug mislabeling.

If a drug is mislabeled and a consumer suffers a medical issue as the result of mislabeling, the drug company can be held liable. The drug company may be forced to pay your medical expenses, lost wages, pain and suffering, and more. If your loved one has been killed due to an issue with a prescription drug, you may be entitled to damages for wrongful death.

Call the Houston personal injury attorneys at Kennedy Hodges at 855-947-0707. Call us today to schedule a free consultation, or visit our Facebook page.

Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.